# SDR CALA2025122312375

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 81,558 hours, 35,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321331
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTING OPS TEST, FOUND RT EPSU BATTERY FAULTED.  REMOVED & REPLACED RT EPSU IAW AMM 31-51-38. OPS TESTED GOOD.
